# SDR SWIA202507150508

- Difficulty date: May 8, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR WING TIE BEAM AT FS 460.00 L/H AND R/H SHIMS ARE LOOSE/MIGRATED.  REPAIRED FUSE WING TIE BEAM AT LH AND RH FS 460 IAW REO 601R-53-41-100 REV NC DATED 2002-08-08. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
